List of Publications:

  1. with D. A. Legg and D. W. Townsend, Discrete logarithmic energy on the sphere, (accepted in Pacific J. of Math.).
  2. On the separation of logarithmic points on the sphere, Approximation Theory X: Abstract and Classical Analysis, Charles K. Chui, Larry L. Schumaker, and Joachim Stoeckler (eds.), Vanderbilt University Press, 2002, 137--144.
  3. with S. Damelin and A.B.J. Kuijlaars, The support of the equilibrium measure for a class of non-convex external fields on a finite interval, Pacific J. of Math. 199, no. 2, (2001) 303--320.
  4. with D. Coroian, Constrained Leja points and numerical solution of the constrained energy problem, J. of Comp. Appl. Math., 131, no. 1-2, (2001), 427-444.
  5. with E. B. Saff, A problem in Potential theory and zero asymptotics of Krawtchouk polynomials, Journal of Approx. Theory 102, (2000) 120-140.
  6. with A.B.J Kuijlaars, Equilibrium problems associated with fast decreasing polynomials, Proceedings of Amer. Math. Soc. 127, no. 4 (1999), 1065--1074.
  7. with D. A. Legg and D. W. Townsend, Generalized Bernstein-Erdos Conjecture, Approximation theory IX, Volume 1: Theoretical aspects, Charles K. Chui and Larry Schumaker (eds.), (1998) pp. 119--126.
  8. with E. B. Saff, Constrained energy problems with applications to orthogonal polynomials of a discrete variable, Journal d’Analyse Mathematique 72 (1997), pp 223--259.
  9. with E. B. Saff, Open problems in Approximation theory, Tampa ‘96, East Journal of Approximations 2, no. 4, (1996) 499--517.

My homepage